If my 361 prolactin is causing my hair loss - would bromocriptine potentially stop the shedding?

Not necessarily. Studies have shown an ASSOCIATION between high prolactin levels and hair loss. However, it is not clear that prolactin is the cause or a symptom of another underlying disease. The causal connection is far from clear or definitive.

Related Questions

I am experiencing hair loss and considering taking biotin 3000mcg while on apo bromocriptine (too much prolactin), is it safe?

I would... Recommend getting rogaine (minoxidil) if you would like to stimulate hair growth. Read more...
Yes, it's safe! Taking biotin is a good idea. Biotin is a b vitamin that is in many of the foods we eat. It is in eggs, for example, but is destroyed in the cooking process. It has been shown to promote healthy hair, skin, and nails. It is not a toxic vitamin, meaning you will just excrete what you don't need. There is not problem taking it with bromocriptine. Lowering prolactin will reduce your hair loss also. Read more...
It should be OK. To take both. Biotin is simply a vitamin b supplement/ vitamin b7. Take care! http://progressivehealth.Hubpages.Com/hub/12-herbs-for-hair-loss. Read more...